Alert archive / Mississippi / Wind Advisories in 2010

Wind Advisory 2, NWS Memphis, TN

January 25, 20104 states

NWS Memphis, TN issued this wind advisory at Jan 25, 2010, 3:58 AM CST for 4 states. It took effect at Jan 25, 2010, 9:00 AM CST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Jan 25, 2010, 3:58 AM CST (09:58 UTC)
In effect from
Jan 25, 2010, 9:00 AM CST
Expired
Jan 25, 2010, 4:00 PM CST
In force
7 hr
Issued by
NWS Memphis, TN
All 56 counties

Clay County, AR, Craighead County, AR, Crittenden County, AR, Cross County, AR, Greene County, AR, Lawrence County, AR, Lee County, AR, Mississippi County, AR, Phillips County, AR, Poinsett County, AR, Randolph County, AR, St. Francis County, AR, Dunklin County, MO, Pemiscot County, MO, Alcorn County, MS, Benton County, MS, Calhoun County, MS, Chickasaw County, MS, Coahoma County, MS, DeSoto County, MS, Itawamba County, MS, Lafayette County, MS, Lee County, MS, Marshall County, MS, Monroe County, MS, Panola County, MS, Pontotoc County, MS, Prentiss County, MS, Quitman County, MS, Tallahatchie County, MS, Tate County, MS, Tippah County, MS, Tishomingo County, MS, Tunica County, MS, Union County, MS, Yalobusha County, MS, Carroll County, TN, Chester County, TN, Crockett County, TN, Decatur County, TN, Dyer County, TN, Fayette County, TN, Gibson County, TN, Hardeman County, TN, Hardin County, TN, Haywood County, TN, Henderson County, TN, Henry County, TN, Lake County, TN, Lauderdale County, TN, Madison County, TN, McNairy County, TN, Obion County, TN, Shelby County, TN, Tipton County, TN, Weakley County, TN

The radar

The Memphis radar (KNQA), 38 km from the middle of the area, began a volume at 10:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 10.0 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2010-01-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2010-01-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -39 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
619 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-39 m²/s²
0-3 km storm-relative helicity
-8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

735 
WWUS74 KMEG 250958
NPWMEG

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
358 AM CST MON JAN 25 2010

...WINDY CONDITIONS EXPECTED ACROSS THE MIDSOUTH TODAY...

.STRONG WINDS CAN BE EXPECTED TODAY AS THE MIDSOUTH WILL BE 
BETWEEN A STRONG LOW PRESSURE SYSTEM OVER THE GREAT LAKES 
AND HIGH PRESSURE OVER TEXAS. THE GRADIENT WIND COMBINED WITH 
COLD AIR ADVECTION WILL ALLOW FOR EXCELLENT MIXING AND STRONG 
WINDS TODAY.

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-251800-
/O.NEW.KMEG.WI.Y.0002.100125T1500Z-100126T0000Z/
RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI-
CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DUNKLIN-PEMISCOT-
DESOTO-MARSHALL-BENTON MS-TIPPAH-ALCORN-TISHOMINGO-TUNICA-TATE-
PRENTISS-COAHOMA-QUITMAN-PANOLA-LAFAYETTE-UNION-PONTOTOC-LEE MS-
ITAWAMBA-TALLAHATCHIE-YALOBUSHA-CALHOUN-CHICKASAW-MONROE-LAKE-
OBION-WEAKLEY-HENRY-DYER-GIBSON-CARROLL-LAUDERDALE-TIPTON-HAYWOOD-
CROCKETT-MADISON-CHESTER-HENDERSON-DECATUR-SHELBY-FAYETTE-
HARDEMAN-MCNAIRY-HARDIN-
INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO...
HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...FORREST CITY...
HELENA...KENNETT...CARUTHERSVILLE...SOUTHAVEN...OLIVE BRANCH...
CORINTH...IUKA...TUNICA...BOONEVILLE...CLARKSDALE...BATESVILLE...
OXFORD...NEW ALBANY...TUPELO...AMORY...ABERDEEN...UNION CITY...
MARTIN...DRESDEN...PARIS...DYERSBURG...HUMBOLDT...MILAN...
HUNTINGDON...COVINGTON...JACKSON...LEXINGTON...BARTLETT...
GERMANTOWN...COLLIERVILLE...MEMPHIS...MILLINGTON...SOMERVILLE...
BOLIVAR...SAVANNAH
358 AM CST MON JAN 25 2010

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST
THIS EVENING. 

* WEST TO NORTHWEST WINDS 20 TO 30 MPH AND GUSTS UP TO 45 MPH CAN
  BE EXPECTED ACROSS THE ENTIRE AREA TODAY. THE HIGHEST WINDS WILL
  OCCUR BETWEEN 10 AM AND 4 PM.

* WINDS WILL DIMINISH AFTER 6 PM.

* THESE STRONG WINDS MAY MAKE DRIVING DIFFICULT FOR HIGH PROFILE
  VEHICLES. A FEW SMALL TREES MAY FALL DUE TO THE STRONG WINDS AND
  ISOLATED POWER OUTAGES ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE
EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

MBS
1 follow-up statement
431 
WWUS74 KMEG 251744 AAA
NPWMEG

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
1144 AM CST MON JAN 25 2010

...WINDY CONDITIONS EXPECTED ACROSS THE MIDSOUTH TODAY...

.STRONG WINDS CAN BE EXPECTED TODAY AS THE MIDSOUTH WILL BE
BETWEEN A STRONG LOW PRESSURE SYSTEM OVER THE GREAT LAKES AND
HIGH PRESSURE OVER TEXAS. THE GRADIENT WIND COMBINED WITH COLD
AIR ADVECTION WILL ALLOW FOR EXCELLENT MIXING AND STRONG WINDS
TODAY.

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-252200-
/O.EXT.KMEG.WI.Y.0002.000000T0000Z-100125T2200Z/
RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI-
CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DUNKLIN-PEMISCOT-
DESOTO-MARSHALL-BENTON MS-TIPPAH-ALCORN-TISHOMINGO-TUNICA-TATE-
PRENTISS-COAHOMA-QUITMAN-PANOLA-LAFAYETTE-UNION-PONTOTOC-LEE MS-
ITAWAMBA-TALLAHATCHIE-YALOBUSHA-CALHOUN-CHICKASAW-MONROE-LAKE-
OBION-WEAKLEY-HENRY-DYER-GIBSON-CARROLL-LAUDERDALE-TIPTON-HAYWOOD-
CROCKETT-MADISON-CHESTER-HENDERSON-DECATUR-SHELBY-FAYETTE-
HARDEMAN-MCNAIRY-HARDIN-
INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO...
HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...FORREST CITY...
HELENA...KENNETT...CARUTHERSVILLE...SOUTHAVEN...OLIVE BRANCH...
CORINTH...IUKA...TUNICA...BOONEVILLE...CLARKSDALE...BATESVILLE...
OXFORD...NEW ALBANY...TUPELO...AMORY...ABERDEEN...UNION CITY...
MARTIN...DRESDEN...PARIS...DYERSBURG...HUMBOLDT...MILAN...
HUNTINGDON...COVINGTON...JACKSON...LEXINGTON...BARTLETT...
GERMANTOWN...COLLIERVILLE...MEMPHIS...MILLINGTON...SOMERVILLE...
BOLIVAR...SAVANNAH
1144 AM CST MON JAN 25 2010

...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM CST THIS AFTERNOON...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 4 PM CST THIS AFTERNOON.

* WEST TO NORTHWEST WINDS 20 TO 30 MPH AND GUSTS UP TO 35 MPH CAN
  BE EXPECTED ACROSS THE MIDSOUTH TODAY. THE HIGHEST WINDS WILL
  OCCUR BETWEEN NOON AM AND 3 PM.

* WINDS WILL DIMINISH BELOW ADVISORY CRITERIA AFTER 4 PM... BUT
  REMAIN BREEZY INTO THE EVENING.

* THESE STRONG WINDS MAY MAKE DRIVING DIFFICULT FOR HIGH PROFILE
  VEHICLES.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE
EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this wind advisory went out at Jan 24, 11:43 PM CST, 4 hours 15 minutes earlier.

Area forecast discussion, Jan 24, 11:43 PM CST, 4 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1143 PM CST SUN JAN 24 2010

.UPDATE...

UPDATE REDUCE SKY COVER AND 06Z TAF DISCUSSION.

&&

.DISCUSSION...

A COLD FRONT IS NOW EXITING THE MID SOUTH WITH RAIN ENDING CWA
WIDE. SKIES WILL CONTINUE TO CLEAR FROM WEST TO EAST WITH MOST
AREAS BECOMING PARTLY CLOUDY AFTER MIDNIGHT. EXPECT DRY CONDITIONS
TO PREVAIL FOR THE REMAINDER OF THE NIGHT. HAVE REMOVED ALL
MENTION OF POPS FROM THE FORECAST.

UPDATED GRIDS AND FORECAST ALREADY SENT.

JLH

&&

.PREV DISCUSSION... /ISSUED 354 PM CST SUN JAN 24 2010/

DISCUSSION...FORECAST FOCUS LARGELY ON POTENTIAL WINTER STORM/ICE
STORM THIS WEEK.

SHORT TERM...TONIGHT THROUGH WEDNESDAY...

AT 3 PM...THE SECONDARY COLD FRONT WAS LOCATED FROM THE MISSOURI
BOOTHEEL TO NEAR FORREST CITY. DAYTIME INSTABILITY HAS ALLOWED
SCATTERED SHOWERS TO DEVELOP ALONG AND JUST AHEAD OF THE FRONT. THE
FRONT WILL CONTINUE TO TRACK EAST EARLY THIS EVENING...BUT DAYTIME
INSTABILITY SHOULD DECREASE AFTER 6 OR 7 PM. THUS...ANY SHOWERS
ASSOCIATED WITH THE FRONT SHOULD GRADUALLY DIMINISH EARLY THIS
EVENING.

CYCLONIC FLOW ASSOCIATED WITH A SPRAWLING LOW PRESSURE SYSTEM NEAR
THE GREAT LAKES WILL PERSIST THROUGH TUESDAY. A DECENT PRESSURE
GRADIENT...STRONG CAA AND SOME PEAKS OF SUN WILL SPELL BREEZY
CONDITIONS MONDAY AND TUESDAY AFTERNOONS WITH GUSTS APPROACHING OR
EXCEEDING 30 MPH. A FEW SPRINKLES/FLURRIES OR LIGHT RAIN/SNOW
SHOWERS WILL BE POSSIBLE LATE MONDAY MORNING AND AFTERNOON OVER
THE NORTH AND EASTERN PORTIONS OF THE CWA AS DAYTIME INSTABILITY
INCREASES.

HIGH PRESSURE PASSES OVERHEAD WEDNESDAY AS A WEAK COLD FRONT
PASSES TO OUR NORTH ACROSS THE MID MISSISSIPPI RIVER AND OHIO
VALLEYS. PLEASANT AND MILD CONDITIONS EXPECTED WEDNESDAY.

LONG TERM...WEDNESDAY NIGHT THROUGH NEXT SUNDAY...

MAJOR CHANGES ARE EXPECTED TO OCCUR LATE NEXT WEEK...WITH A
POTENTIAL MAJOR WINTER STORM AFFECTING THE MIDSOUTH THURSDAY AND
THURSDAY NIGHT. MODELS ARE IN FAIRLY GOOD AGREEMENT...HOWEVER THEY
DIFFER ON THE TIMING. GFS IS QUICKEST...BRINGING PRECIP IN
WEDNESDAY AND KICKING IT OUT LATE THURSDAY NIGHT. THE CANADIAN
BRINGS PRECIP IN THURSDAY AFTERNOON AND TAKES IT OUT FRIDAY NIGHT.
THE ECMWF IS CLOSER TO THE GFS...BUT A BIT SLOWER. HPC FAVORED
THE GFS SOLUTION...WHICH KEEPS THE SYSTEM POSITIVELY TILTED AND
MORE TRANSIENT. GENERALLY FOLLOWED THIS SOLUTION AS WELL FOR
NOW...BUT THINGS ARE LIKELY TO CHANGE OVER THE NEXT FEW DAYS.

THE BEGINNINGS OF THIS WINTER STORM WILL COME FROM CENTRAL TEXAS
WEDNESDAY NIGHT. SYNOPTICALLY SPEAKING...A SPLIT FLOW REGIME WILL
PHASE OVER THE PLAINS THURSDAY AS THE LOW PRESSURE CENTER TRACKS
FROM TEXAS ACROSS LOUISIANA AND CENTRAL OR SOUTHERN MISSISSIPPI.

ISENTROPIC LIFT WILL STRENGTHEN WEDNESDAY AFTERNOON AND ESPECIALLY
WEDNESDAY NIGHT. WITH THE FRESH HIGH STILL PROVIDING PLENTY OF DRY
AIR TOWARD THE SURFACE...LITTLE PRECIPITATION IS EXPECTED UNTIL
LATE WEDNESDAY NIGHT. BROAD WAA WEDNESDAY NIGHT WILL KEEP SURFACE
TEMPS WELL ABOVE FREEZING SO ONLY RAIN IS EXPECTED AT THAT TIME.
HOWEVER...AS THE POLAR JET PHASES WITH THE SUBTROPICAL JET...VERY
COLD SURFACE AIR AIDED BY A 1040 MB HIGH ACROSS THE MIDWEST WILL
SURGE SOUTHWARD BEHIND AN ARCTIC COLD FRONT. THURSDAY MAY BEGIN
WITH TEMPERATURES IN THE 40S EVERYWHERE ONLY TO END WITH LOWER 20S
TOWARD THE BOOTHEEL AND NEAR FREEZING IN THE MEMPHIS METRO.
MEANWHILE...COPIOUS AMOUNTS OF WARM...MOIST AIR STREAMING NORTH
JUST ALOFT ON A 50-60 KNOT LLJ SHOULD OVERSPREAD THE REGION
THURSDAY MORNING. THE RESULT WILL MEAN A PLETHORA OF PRECIPITATION
TYPES EVOLVING ALMOST CONSTANTLY FROM THURSDAY MORNING THROUGH
THURSDAY NIGHT. RAIN SHOULD GRADUALLY TURN TO FREEZING RAIN FROM
NORTH TO SOUTH THURSDAY...POSSIBLY REACHING AS FAR SOUTH AS THE
KMEM METRO BY EARLY EVENING. TEMPERATURES WILL FALL FURTHER
THURSDAY EVENING AND OVERNIGHT WITH TEENS POSSIBLE NORTH OF I-40
AND THE MID 30S DOWN INTO EAST CENTRAL MISSISSIPPI. AS THE LOW
PUSHES EAST OF THE AREA LATE THURSDAY NIGHT...COLDER AIR ALOFT
WILL ADVECT SOUTH AND FREEZING RAIN SHOULD GRADUALLY TURN TO
SLEET AND SNOW OVERNIGHT. QPF ASSOCIATED WITH THIS SYSTEM ARE
QUITE IMPRESSIVE...GENERALLY BETWEEN 1 AND 2 INCHES. THUNDERSTORMS
WILL BE PRESENT AREA WIDE ESPECIALLY IF THE WARM TONGUE ABOVE THE
SURFACE IS SIGNIFICANT ENOUGH TO BRING ELEVATED INSTABILITY.

IF THIS SCENARIO PANS OUT...THERE IS POTENTIAL FOR DAMAGING ICE
ACCUMULATIONS ACROSS THE NORTHERN HALF OF THE CWA...WITH SOME
LIGHTER ICE ACCUMULATIONS POSSIBLE FURTHER SOUTH. OBVIOUSLY
DEPENDING UPON THE TRANSITION FROM FREEZING RAIN AND SLEET TO
SNOW...THERE COULD EVEN BE A FEW INCHES OF SNOW AS WELL. TO MAKE
MATTERS WORSE...MODELS ARE IN AGREEMENT AND HAVE BEEN CONSISTENT
IN ADVERTISING SUSTAINED WINDS NEAR 20 KNOTS...GUSTING TO 30 KNOTS
BEHIND THE ARCTIC FRONT THURSDAY. THUS...AN ENHANCED RISK OF TREE
AND POWER OUTAGES IS POSSIBLE IN AREAS WITH THE MOST ICING.

AGAIN...IT NEEDS TO BE STRESSED THINGS ARE LIKELY TO CHANGE.
HOWEVER...CONFIDENCE HAS BEEN INCREASING SOME TYPE OF WINTRY EVENT
WILL IMPACT THE MIDSOUTH BY LATER THIS WEEK.

BEHIND THE STORM...IT MAY GET QUITE COLD DEPENDING ON THE AMOUNT
OF ICE AND/OR SNOW ACCUMULATIONS. HIGH PRESSURE WILL BUILD
OVERHEAD BY NEXT WEEKEND...BRINGING CLEARING SKIES.

BORGHOFF

&&

.AVIATION...

06Z TAF CYCLE

SKIES WILL CONTINUE TO CLEAR THROUGH THE NIGHT WITH VFR CONDITIONS
EXPECTED AT ALL SITES AFTER 07Z. EXPECTING SOME SCATTERED 5KFT
CLOUDS AT TIMES THROUGH THE NIGHT AND INTO EARLY MONDAY MORNING.
WINDS WILL REMAIN WESTERLY AND DIMINISH IN INTENSITY THROUGH THE
NIGHT.

COLD TEMPERATURES ALOFT ASSOCIATED WITH UPPER TROUGH WILL LIKELY
RESULT IN REDEVELOPMENT OF STRATO CUMULUS DECK BY MONDAY
AFTERNOON...BUT CLOUD BASES SHOULD REMAIN HIGH ENOUGH TO KEEP
CEILINGS VFR. CANNOT RULE OUT AN ISOLATED RAIN/SNOW SHOWER AT MKL
WITH BRIEFLY REDUCED CEILINGS/VISIBILITIES...BUT POTENTIAL REMAINS
TOO LOW TO INCLUDE IN 06Z TAFS. WINDS SHOULD REMAIN STRONG AND
GUSTY FROM THE WEST TOMORROW WITH SOME GUSTS UP TO 25 KNOTS
POSSIBLE BY AFTERNOON.

SKIES WILL AGAIN SLOWLY CLEAR MONDAY EVENING WITH DIMINISHING WIND
SPEEDS.

JLH

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  38  48  31  47 /  10  10   0   0
MKL  35  45  28  40 /  10  10  10  10
JBR  35  43  28  40 /  10  10   0   0
TUP  39  52  31  50 /  10  10   0   0

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Jan 24, 4:23 PM CST, 11 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
423 PM CST SUN JAN 24 2010

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-251215-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
423 PM CST SUN JAN 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A MAJOR WINTER STORM BRINGING A WINTRY MIX OF FREEZING RAIN...
SLEET...AND SNOW MAY AFFECT THE MIDSOUTH THURSDAY AND THURSDAY
NIGHT. SIGNIFICANT ICE ACCUMULATIONS ARE POSSIBLE...PRIMARILY NORTH
OF THE MISSISSIPPI TENNESSEE STATE LINE ALTHOUGH SOME ICE
ACCUMULATIONS ARE ALSO POSSIBLE FURTHER SOUTH. IN ADDITION...GUSTY
WINDS ARE PROBABLE WHICH MAY RESULT IN POWER OUTAGES.

THERE IS STILL MUCH UNCERTAINTY REGARDING THE EVOLUTION OF THIS
STORM...SO IT IS IMPORTANT TO STAY UPDATED TO THE LATEST FORECAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

BORGHOFF

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 24, 6:57 PM CSTRiver Flood WarningMEGMississippi14 days
Jan 25, 1:49 PM CSTRiver Flood WarningMEGMississippi15 days
Jan 25, 1:49 PM CSTRiver Flood WarningMEGDyer, Lake6 days

Nearby

Wind Advisories in Mississippi, 2010Wind Advisories in Tennessee, 2010Wind Advisories in Arkansas, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.